# SDR DALA2019070704069

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 69,964 hours, 50,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM DOOR 1L TO SEAT 12DE INOP. FOUND FUSE F1 ON B5-211 TO BE BAD. REPLACED SAME, CHECKS GOOD. REF. AMM 33-53. (LP5774473)
